# SDR CALA2023012300191

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 73,566 hours, 26,736 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUCT PRESSURE INDICATION L AND R POINTERS NOT THE SAME (SPLIT), WITH EITHER POINTER BELOW 18 PSIG DURING TAKEOFF, CLIMB AND CRUI SE; THE ENGINE IS THE BLEED SOURCE LEFT PACK 45 RIGHT PACK 6-8 PSI IN CLIMB OUT REF FIM 36-10 TASK 804 PERFORMED PNEUMATIC HEALTH CHECK, FOUND FAULTY PRSOV ON #2 ENG, REMOVED AND REPLACED PRSOV REF AMM 36-11-04, OPS CHECK GOOD.
